# SDR P5CA9600974

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 65,786 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 3 ENGINE OIL QUANTITY DROPPED, OIL PRESSURE LOW AT IDLE POWER, NO OIL OVER TEMP.  REMOVED FILTER AND FOUND CARBON DEPOSITS.  CLEANED, REINSTALLED, DRAINED OIL, RESERVICED, INSPECTED N2 TACK SHAFT FOR PLAY AND NONE FOUND.  PERFORMED ENGINE RUN, ALL PARAMETERS GOOD REFERENCE M/M 71-00-44.  THOUGH NEXT FLIGHT NO FURTHER PROBLEMS ENGINE CHANGED PRECAUTIONARY.
